# SDR FDEA201807101661

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,779 hours, 40,537 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: CHA1237002D
- Part serial: 3180
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SLATS STUCK LESS THAN 15 DEGREES ON RETRACTION. SLATS SYS 1 AND 2 FAULT LIGHTS ILLUMINATED. FOLLOWED ECAM AND QRH. SFP1 SLAT  POSITION REMAINED STUCK. ARRIVED AT THE GATE THE FLAPS AND SLATS WERE FULLY RETRACTED, CREW DEBRIEF STATED THAT THE SLATS RESET AFTER TOUCHDOWN. PERFORMED A BYTE CHECK OF SFCC 1 AND 2 REF TSM 27-80-00 PG 102, FOUND BOTH SFCC'S INDICATING A SLAT JAM. IN THE A/C PACK BAY, FOUND THE LT WING TORQUE LIMITER POPPED. RESET THE TORQUE LIMITER. REF TSM 27-80-02, FOUND 2L SCREWJACK TORQUE LIMITER TRIPPED. BACKLASH CHECK IS GOOD AND THE SLAT TRACKS WERE ALSO GOOD, OPERATED THE FLAPS/SLATS THROUGH FIVE FULL CYCLES WITH BOTH ENGINES RUNNING AND ALL CHECKS WERE GOOD, OK FOR SERVICE.
